# SDR DALA2017012600630

- Difficulty date: January 20, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CUSP WEB NUT CLIP BRACKET JUST AFT OF FRAME 636 IS CORRODED. REPAIRED CUSP WEB AT RT STA 656 IAW SRM 53-00-55 REPAIR 4 RT CUSP WEB NUT CLIP BRACKET TO BE REPLACED ON ORNRC 74570-0200-0308.
